Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Effexor After 20 yrs

Posted by Mission7 on January 30, 2018, at 9:44:07

In reply to Re: Quitting Effexor After 20 yrs Mission7, posted by SLS on January 30, 2018, at 8:30:10

> I think that you are relapsing.
>
> Why did you discontinue Effexor?
>
>
> - Scott
>

I quit cause it had been so long and sometimes I thought it wasn't doing any good.


Last night after gobbling down 1 mg of Lorazepam I would able to relax. An hour or so after that, however, I vomited for 10 minutes.

Could it be the flu?
Flashbacks?
A mix?

I started taking some Effexor again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mission7 thread:1096758
URL: http://www.dr-bob.org/babble/20161215/msgs/1096765.html